Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities


Agarwal R. P. , Anderson D. R. , Zafer A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.59, no.2, pp.977-993, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2009.09.010
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.977-993

Abstract

Interval oscillation criteria are established for second-order forced delay dynamic equations on time scales containing mixed nonlinearities of the form